# SDR SWAA2025091503085

- Difficulty date: August 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REMOVABLE L/E 331B RIB NR 4 IS CRACKED.  REMOVED AND REPLACED RIB #4; IAW SRM 51-40-02 & DWG 186A1001.
